# SDR UALA2012101005766

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,486 hours, 9,850 cycles
- Engine: Pwa PW4090
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATION FUEL TANK QUANTITY ACCURACY IS UNACCEPTABLE.  MULTIPLE TANK UNITS IN RIGHT MAIN FUEL TANK ARE INOPERATIVE.  FUEL INDICATION PROBLEMS ARE DUE TO FAULTY PROBES NR 19 RT TANK M28064 AND NR18 M28063.
